# SDR R61A201211250692

- Difficulty date: November 25, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161612
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CRACKS ON RIGHT WING RIB 10 UPPER FASTENER.  MAINTENANCE REMOVED AND REPLACED RIGHT WING RIB 10 IAW EMB 170 SRM 51-40-02, 51-43-02, 51-43-03, AND 51-21-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
